# SDR CALA2025081907941

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N47330
- Make and model: Boeing 737-8
- Aircraft serial: 67588
- Aircraft time: 6,096 hours, 2,073 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L GIRT BAR BRACKETS NEED ADJUSTMENT. GIRT BAR WAS TIGHT AND HARD TO REMOVE FROM HOLDING BRACKETS. LOOSTENED BRACKETS GIRT BAR EASIER TO REMOVE. 25-64-00
